# SDR ABXA9500766

- Difficulty date: September 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N965AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47498
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 592032379
- Condition: Defective
- Location: Bs 294-351
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND TWO COLD WORKED AREAS BETWEEN STATION 294 AND 351 AT LONGERONS 20 TO 22R.  REPAIRED IAW ABX REA D953-12805-MR.
